MathSciNet Relay Station
MathSciNet bibliographic data
MR471726 (57 #11450) 81.35
Hoffmann-Ostenhof, Maria; Hoffmann-Ostenhof, Thomas "Schrödinger inequalities'' and asymptotic behavior of the electron density of atoms and molecules. Phys. Rev. A (3) 16 (1977), no. 5, 1782–1785.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement